NUROFEN Immedia 400 mg film-coated tablets

Reckitt Benckiser Deutschland GmbH

Sale price £27.03 Regular price £40.00

Tax included. Shipping calculated at checkout.

Nurofen Immedia 400 mg film-coated tablets


Active ingredient: ibuprofen

Areas of NUROFEN application: Short-term symptomatic treatment of mild to moderate pain, fever, acute headache phase in migraine and tension headaches.

NUROFEN Warnings: In case of pain or fever, do not use longer than specified in the leaflet without medical advice!

Tablet contains sucrose and sodium.

For risks and side effects, read the leaflet and ask your doctor or pharmacist.

Reckitt Benckiser Deutschland GmbH – 69067 Heidelberg.

• Fast and effective help with headaches
• Particularly fast effect
• Lasting relief of pain for up to 8 hours
• Easy to swallow
• Suitable for adults and adolescents over 12 years of age


Headaches - these are the typical causes and symptoms

Around 29 million people in Germany are affected by so-called tension headaches. This type of headache, which occurs most frequently, is generally characterized by dull, pressing and sometimes pulling pain in the entire head area. There may also be a slight sensitivity to light and noise. In contrast to migraines, physical activity does not make the pain worse and is even recommended. However, the symptoms can mean that those affected feel severely impaired in their daily routine. The causes of tension headaches are not clearly identified. However, their development can be favored by typical factors such as stress, too little sleep, disorders of the masticatory system, poor posture and smoking or excessive alcohol consumption.

Effectively counteracting tension headaches

Relaxation techniques and stress management mechanisms as well as sufficient rest breaks and exercise in the fresh air are proven measures to prevent headaches. If you have tense muscles, massages, sauna sessions or the application of warm cherry stone pillows help to relieve the tension. In the case of mild to moderately severe headaches, a reliable painkiller such as Nurofen ® Immedia 400 mg film-coated tablets in a box of 12 is also recommended. Thanks to the combination of ibuprofen with the amino acid lysine, Nurofen ®Immedia 400 mg not only specifically, but also very quickly against the pain, since the active ingredient dissolves better in the body and thus gets to the scene faster.


Fast relief for pain

Ibuprofen not only relieves pain, but also inhibits inflammation in the body and reduces fever. Thanks to this triple action, ibuprofen-based preparations such as Nurofen ®Immedia 400 mg in a practical box of 12 is also used to treat migraines, shoulder pain, neck pain, joint pain, toothache, body aches and fever associated with a cold. Many women who have abdominal cramps during their period rely on the proven active ingredient, which is also used for mild to moderately severe menstrual pain. The film-coated tablets are particularly pleasant to use and relieve you of unpleasant symptoms after just a short time. Nurofen ® Immedia 400 mg is already suitable for young people from the age of 12.


Recommendation for use:
Nurofen ®Take Immedia 400 mg film-coated tablets whole with plenty of liquid. For patients with a sensitive stomach, it is recommended to take it with meals. Unless otherwise prescribed by a doctor, adults and adolescents with a body weight of 40 kg or more take 1 film-coated tablet as a single dose. If necessary, another tablet can be taken after a waiting period of at least 6 hours. The maximum daily dose of 3 tablets (equivalent to 1,200 mg ibuprofen) must not be exceeded.

Nurofen ® Immedia 400 mg should not be used for more than 3 days without medical advice.


NUROFEN FAQ

Can Nurofen ® Immedia Painkillers be taken on an empty stomach?
Yes, Nurofen ®Immedia 400 mg film-coated tablets are suitable for administration on an empty stomach. However, if you have a sensitive stomach, we recommend taking it with meals. This can delay the onset of action somewhat.

What is the difference between Nurofen ® Immedia tablets and capsules?
The two preparations differ both in their dosage form and in the active ingredient content. Nurofen ® Immedia 200 mg soft capsules are small, soft capsules that are particularly easy to swallow. Due to the lower active ingredient content (1 capsule contains 200 mg ibuprofen), this medicine is already suitable for children from the age of 6 or a body weight of 20 kg or more.
The dosage form of Nurofen® Immedia 400 mg are film-coated tablets for adults and adolescents aged 12 and over or weighing 40 kg and over. One tablet contains 400 mg of the active ingredient ibuprofen.

Do Nurofen ® Immedia film-coated tablets also help against migraines?
Yes, Nurofen ® Immedia 400 mg can also be used to relieve migraine headaches. The over-the-counter pain reliever contains ibuprofen lysine, which is immediately absorbed by the body and thus ensures a particularly rapid onset of action.

Can I take Nurofen ® Immedia 400 mg while breastfeeding?
Ibuprofen, the active ingredient in Nurofen ®Immedia 400 mg passes into breast milk in very small amounts. The drug can usually be used during breastfeeding if taken at the recommended dose and for the shortest possible time. Talk to your doctor before taking pain relievers and other medications while breastfeeding.

In case of pain or fever, do not use longer than specified in the leaflet without medical advice!